MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OBTRYX? II SYSTEM - HALO; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION OBTRYX? II SYSTEM - HALO; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068505110
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: device code a150205 captures the reportable event of difficult to advance.
 
Event or Problem Description
It was reported that an obtryx ii system - halo device was used during a periurethral dissection and urethral foley catheter insertion.After bladder emptying, multiple attempts were made to pass the left halo needle for placement of the periurethral mesh intended to correct urinary incontinence.However, these were unsuccessful.The procedure was then aborted.The foley catheter was left indwelling, and the anterior vaginal incision, along with the obturator fossa entry points, were closed.The physician then proceeded to complete the vaginal prolapse repair using sutures.

Brand Name
OBTRYX? II SYSTEM - HALO
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22861107
Report Number2124215-2025-57402
Device Sequence Number18050314
Product Code OTN
UDI-Device Identifier08714729837565
UDI-Public(01)08714729837565(17)270409(10)33787602
Combination Product (Y/N)N
PMA/510(K) Number
K121754
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068505110
Device Catalogue NumberM0068505110
Device Lot Number0033787602
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Initial Report FDA Received Date08/21/2025
Date Device Manufactured04/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale